# SDR VTZA96051

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oxygen Mask Clip
- Part number: K386371
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, H

## Discrepancy

FLT NR 6586 - IAD-ISP - DURING CRUISE, DECLARED AN EMERGENCY AND LANDED AT ISP DUE TO THE PRESSURIZATION DUMPING AT 15,000 FT, THE 'CABIN' CAPTION ILLUMINATED, AND THE CABIN OXYGEN MASKS DEPLOYED.  THE A/C LANDED AT ISP WITH NO FURTHER INCIDENT.  HOWEVER, THE OXYGEN SYSTEM WAS READING 0.  MX OPENED DMI NR 42402 IAW MEL 21-14 ON THE PRESSURIZATION SYSTEM, AND DMI NR 42403 IAW MEL 35-1 ON THE OXYGEN SYSTEM.  MX LATER CLEARED DMI NR 42403 ON 12-22-95, BY CLEANING THE OUTFLOW VALVE AND ALSO SECURING LOOSE SENSE LINE.  OPS CHECK GOOD.  CLEARED DMI RN 42403 ON 12-22-95, BY REPLACING SEAT 3BC STOWAGE OXYGEN MASK AND STOWED REMAINING OXYGEN MASKS.  OPS CHECK GOOD.  A/C WAS RELEASED AND APPROVED FOR RETURN TO SERV.  (M)
